# SDR SWAA2018110626536

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,141 hours, 9,228 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECWA465
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RIGHT ENGINE DID NOT ACHIEVE TAKE OFF THRUST SETTING OF 89.7% N1.  R&R NR 2 ENGINE HYDRO MECHANICAL UNIT PER MT.
